MathSciNet Relay Station
MathSciNet bibliographic data
MR1234740 (94j:30023) 30D05 (58F23)
Bergweiler, Walter; Haruta, Mako; Kriete, Hartje; Meier, Hans-Günter; Terglane, Norbert On the limit functions of iterates in wandering domains. Ann. Acad. Sci. Fenn. Ser. A I Math. 18 (1993), no. 2, 369–375.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement